# SDR CALA0500283

- Difficulty date: August 26, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N14335
- Make and model: Boeing 7373T0
- Aircraft serial: 23573
- Aircraft time: 55,720 hours, 28,876 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Bs 500d-540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND KEEL BEAM CORRODED AT STA 500D-540, S28R.  THE CORRODED SECTION OF KEEL BEAM WAS CUT OUT AND A NEW SECTION OF KEEL BEAM WAS INSTALLED IAW ECRA 5311-01236.
